# SDR SWAA2024010424787

- Difficulty date: November 26, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ANGLE LOCATED ON BS 500I AT LEVEL STR 23R AT FWD CARGO COMPARTMENT 2023-720017 CORRECTED LOCATION IS: BILGE AREA ANGLE LOCATED ON BS 500I BETWEEN STR 27R TO STR 27L LEVEL RBL 3 AT FWD CARGO COMPARTMENT<[01] REPLACED ANGLE AND FASTENERS; LOC. BILGE AREA; ON BS 500I BETWEEN STR 27R TO STR 27L; LEVEL RBL 3 AT FWD CARGO COMPARTMENT IAW B737-800 SRM-51-40-02 AND DWG-143A7902 REV: B.  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE AND FASTENERS; LOC. BILGE AREA; ON BS 500I BETWEEN STR 27R TO STR 27L; LEVEL RBL 3 AT FWD CARGO COMPARTMENT IAW B737-800 SRM-51-40-02 AND DWG-143A7902 REV: B.  SEE INDIVIDUAL SIGN-OFF BELOW
